# SDR AALA201811019012

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 55,064 hours, 26,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Damaged
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SLIDE BUSTLE AT 2L TRIM DAMAGED. INSTALLED NEW SERVICEABLE SLIDE COVER PER MM 25-62-50.
